# SDR DXTA2025060203717

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800164
- Aircraft time: 14,758 hours, 9,750 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX LEFT THE PASSENGER OXYGEN KNOB TO OFF. WHEN I ROTATED THE PASS OXY KNOB TO AUTO ALL THE MASKS DEPLOYED.   REPACKED PASSENGER OXYGEN MASK WORK DONE REF. CESSNA CE-680 AMM 35-20-00. NO FURTHER DEFECTS NOTED. VERIFIED OXYGEN LEVEL IS STILL GOOD.
